# SDR ABXA20150527067

- Difficulty date: May 27, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 58,019 hours, 42,535 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SAFA318A
- Condition: False Activation
- Location: Zone 900
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE AREA SMOKE ALARM SOUNDED, NO SMOKE OBSERVED.  CLEANED GRILL & DETECTOR UNIT.  OPERATION CHECKED GOOD.
